# SDR 98ZZZX3128

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2134X
- Make and model: Cessna 337
- Aircraft serial: 3370034
- Propeller: Mcauly D2AF34C61
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4885C61
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART WAS REJECTED PER MCCAULEY SB 176C AND THE PRODUCT SUPPORT STAFF AT MCCAULEY PROPELLER SYSTEMS.  THE HUB WAS REJECTED BECAUSE THE BLADES SHOW EVIDENCE OF PRE-STRAIGHTENING.
